# SDR VNAA2010082300002

- Difficulty date: August 17, 2010
- Submitted: August 23, 2010
- Operation: Air carrier
- Aircraft: N218PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7885
- Aircraft time: 15,519 hours, 16,196 cycles
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Wheel
- Part number: 50105711
- Part serial: OCT982086
- Condition: Worn
- Location: Lt Mlg
- Stage of operation: TO
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

CREW REPORTED A STRONG VIBRATION PRIOR TO AND AFTER ROTATION ON TAKEOFF FROM CLT.  AIRCRAFT CONTINUED FLIGHT TO IND AND LANDED WITHOUT INCIDENT.  MAINTENANCE INSPECTED, REMOVED AND REPLACED THE LEFT OUTBOARD MAIN LANDING GEAR WHEEL / TIRE ASSEMBLY AND PERFORMED CHECKS USING THE AIRCRAFT MAINTENANCE MANUAL.  AIRCRAFT WAS RELEASED FOR SERVICE.
